# SDR YENA20160912791

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 39,992 hours, 13,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 055770
- Condition: No Test
- Location: Emergency Lights
- Part time: 39,992 hours, 13,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPS CHECK OF THE EMERGENCY LIGHTS FOR A WEEKLY CHECK,  FAULT MESSAGE ILLUMINATED FOR EPSU BATTERY.  TROUBLESHOT IAW TSM 33-51-00-810-802-A.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-38. OPS CHECKED OK.
